# SDR AALA202406247600

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 29,297 hours, 13,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK - SEATS 1AC & 2AC EMERGENCY EXIT LIGHTING DOESN'T ILLUMINATE. CLEANED EMERGENCY LIGHT CONNECTOR AT SEAT 2AC PER AMM 33-50-00.
